# SDR SWIA2021062859087

- Difficulty date: April 15, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAT P/N 600-31902-269 COMMON TO DD6 (FWD) INTERCOSTAL AND FS320.163 FRAME HAS CORROSION (MARKED)     (C-CHECK RO 6/22/2021)    REMOVED AND REPLACED CLEAT AT DD6 (FWD) INTERCOSTAL AND FS320.163 FRAME REF. CRJ900 SRM 51-42-06-001-001-A01 AND DWG 601R31702 REV -N.  COMPLIED WITH 51-900-1002-SKY
